# SDR REXA2022061401207

- Difficulty date: May 16, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180842
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT, BRACKET & INTERCOSTAL AT DD4 BETWEEN FS 347 - 338 ARE CORRODED	REMOVED & REPLACED CLEAT, BRACKET & INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
